ITEM METADATA RECORD
Title: Novel theory for polynomial and rational matrices at infinity .2. rational matrices
Authors: Tan, S ×
Vandewalle, Joos #
Issue Date: Aug-1988
Publisher: Taylor & francis ltd
Series Title: International journal of control vol:48 issue:2 pages:561-576
ISSN: 0020-7179
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science